On the classification of binary self-dual [44,22,8] codes with an automorphism of order 3 or 7


Буюклиева, Стефка (2011) On the classification of binary self-dual [44,22,8] codes with an automorphism of order 3 or 7 International Journal of Information and Coding Theory (IJICOT)


 All binary self-dual [44,22,8] codes with an automorphism of order 3 or 7 are classified. In this way we complete the classification of extremal self-dual codes of length 44 having an automorphism of odd prime order.
  Статия
 binary self-dual codes, automorphisms


Природни науки, математика и информатика
Природни науки, математика и информатика Математика
Природни науки, математика и информатика Информатика и компютърни науки

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Mathematics
Natural sciences, mathematics and informatics Informatics and Computer Science

 Издадено
  5509
 Стефка Буюклиева

2. W. C. Huffman, Self-Dual Fq-linear Fq^t-codes with an Automorphism of Prime Order, Advances in Mathematics of Communications vol.7 (2013), pp. 57-90.

1. Kim, Hyun Jin. "The binary extremal self-dual codes of lengths 38 and 40." Designs, Codes and Cryptography 63.1 (2012): 43-57.

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/